advertisement
Question
Posted by: Gina | 2007/08/07

Reason for Concern?

I started Ovral 8 days ago after not being on Birth Control for a couple of years. I have had a headache for 4 days now and I am really starting to go mad. Is it the Pill that is causing my headache? Should I leave it? Will it pass once my system got use to it?

Your advice will be much appreciated.

Thank you very much!!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The headache could be due to the Pill. Side effects often get better with time.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Gina | 2007/08/08

Ok, don't bother, I left the Pill. Cannot cope with the headaches any more.

Reply to Gina

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement